# SDR DALA1216096304

- Difficulty date: March 15, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOOR SUPPORT STRUCTURE UPPER & LWR SURFACE AT BS 575-50 & LBL 98 FOUND CORROSION.  REPAIRED PER PRI 501574-14.
